# SDR HNAA2023121900485

- Difficulty date: November 13, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E008351 REPAIR DOUBLER CORRODED ON THE LH CENTER AISLE OMEGA BEAM BETWEEN FRAMES 58-59,  ACCOMPLISHED REPAIR OF THE CENTER AISLE OMEGA BEAM BETWEEN FRAMES 58-59 IAW EMB ETD2023-145-028762 AND EO1-53-23-0407
